# SDR 20000501SH035

- Difficulty date: March 10, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2720 · Rudder Control System
- Part: Cam
- Part number: 69356121
- Part serial: 2583
- Condition: Worn
- Location: Yam Damper
- Part time: 35,591 hours
- Component: Rudder Pcu, Boeing
- Component part number: 65C370539
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNULAR WEAR IN CAM SEGMENT MATING AREA.  POSSIBLE CAUSE:  CAM SEGMENT ACTUATING BACK AND FORTH DURING OPERATION.  (X)
